MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP 20D LOW SORB; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP 20D LOW SORB; INTRAVASCULAR ADMINISTRATION SET
Model Number 11426964
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris¿ lvp 20d low sorb experienced damage.The following information was provided by the initial reporter: when we were in swedish arnold pavilion yesterday their pharmacy reported that they had a chemo set break off right next to the drip chamber.
 
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint of component damage - no leak, could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because the lot number is unknown.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Device expiration date: unknown.Device manufacture date: unknown.

Brand Name
BD ALARIS¿ LVP 20D LOW SORB
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15191700
Report Number9616066-2022-01089
Device Sequence Number5974786
Product Code FPA
UDI-Device Identifier50885403232365
UDI-Public50885403232365
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number11426964
Device Catalogue Number11426964
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Initial Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown